Author: J. Saran 1
View More View Less
  • 1 Please ask the editor of the journal.
Restricted access

Purchase article

USD  $25.00

1 year subscription (Individual Only)

USD  $800.00

If the inline PDF is not rendering correctly, you can download the PDF file here.

  • MAAG, U. R. and STEPHENS, M. A., The VNM two-sample test, Ann. Math. Statist. 39 (1968), 923-935. MR 37 #3710

    'The VNM two-sample test ' () 39 Ann. Math. Statist. : 923 -935.

  • SARKADI, K., On Galton's rank order test, Magyar Tud. Akad. Mat. Kutató Int. Közl. 6 (1961), 127-131. MR 26 #3139

    'On Galton's rank order test ' () 6 Magyar Tud. Akad. Mat. Kutató Int. Közl. : 127 -131.

    • Search Google Scholar
  • STECK, G. P., The Smirnov two-sample tests as rank tests, Ann. Math. Statist. 40 (1969), 1449-1466. MR 39 #7777

    'The Smirnov two-sample tests as rank tests ' () 40 Ann. Math. Statist. : 1449 -1466.

  • STECK, G. P. and SIMMONS, G. J., On the distributions of R+ mn and (D+ mn, R+ mn), Studia Sci. Math. Hungar. 8 (1973), 79-89. MR 49 #4133

    'On the distributions of R+ mn and (D+ mn, R+ mn) ' () 8 Studia Sci. Math. Hungar. : 79 -89.

  • VINCZE, I., Einige zweidimensionale Verteilungs- und Grenzverteilungssätze in der Theorie der geordneten Stichproben, Magyar Tud. Akad. Mat. Kutató Int. Közl. 2 (1957), 183-209. MR 21 #3915

    'Einige zweidimensionale Verteilungs- und Grenzverteilungssätze in der Theorie der geordneten Stichproben ' () 2 Magyar Tud. Akad. Mat. Kutató Int. Közl. : 183 -209.

    • Search Google Scholar
  • GELLER, N. L., Two limiting distributions for two-sample Kolmogorov-Smirnov type statistics, Report No. 5, Center for System Science, Case Western Reserve University, Cleveland, Ohio, 1971. See MR 58 #24701